Hi everyone! I'm new from Canada and just happened to come across this site as I've been searching the web for information about any health problems that could be associated with the use of Oil of Olay Deep Hydration Hydrating cream. I thought I'd try it because I'd read and seen ads that it was the best thing on the market, that it really worked and was well-priced. So, I bought it, marked the date on my calender when I started using it because I wanted to see the difference it made in 28 days, as the advertisements promised. Well, I noticed a difference in 3 or 4 days. I couldn't believe it! However, the day after I started using it, I was hit hard by a full day of violent, recurring diarrhea, that caused me to leave my desk at work at least every half hour, everyday. (I work 11 hour shifts - that's a lot of running to the bathroom). I work in an essential services job and that's a lot of time to be away from my desk. Anyhow, I continued to use the cream and thought the diarrhea was due to the flu that many of my co-workers in the outer-offices had. I was taking copious amounts of pepto-bismol and Immodium and it didn't make any difference. I continued to use the cream, thinking I had a virus or something. I stopped eating, I was so tired of it. It was terrible. I was off work for six days. I work a four on/four off rotation, so that's a lot of time off and continued to use the cream. I started to suspect it was the cream by about the 3rd week and had gotten to the point where I had to wear depends to bed, just in case I couldn't wake up in time to get to the bathroom. I am 49 years old, don't drink alcohol, have one or two cups of coffee a day and am in good health. My boss ordered me off work in the fourth week. I continued to use the cream until that point. I finally went to my doctor and told him I thought I was having an allergic reaction to the cream, but I also had a massive panic attack while I was at work as well, so my doctor chalked it up to a panic attack. I stopped using the cream and within about 4 or 5 days, the diarrhea immediately stopped. About 4 or 5 days later, I tried the cream again. Within about 3 hours, the violent diarrhea started up again and my rounds of anti-diarrhetics started again. I stopped using the cream and the diarrhea went away in a day and a half. Just to be sure to be completely scientific, I used half the amount of the cream one more time a week later, I had the same violent diarrhea, but this time within about 20 - 30 minutes. I can't find any information from anyone else (so far) on the internet of anyone who has had this same problem. I know it was the cream that brought on that reaction. It was swift, uncontrollable and awful. I did find one site that listed the ingredients in detail and what each of them do and what they are actually used for and this stuff is poisonous. Maybe if my health were poor, I wouldn't have such a quick and complete expellation of the stuff, but my body rejected it with a vengance. I would be willing to take part in a study or sign an affidavit testifying to the effect that cream had on me. I really don't think I could be the only one. I made sure I did the application process three times, just to make sure it was more than just coincidence. I guess this is just a warning to others out there or if anyone else has had the same reaction, maybe they'd like to contact me as well. That's my story. I hope it's opened some eyes! Laura H.